Newton representation of functions over natural integers having integral difference ratios

Type de document :
Article dans une revue
International Journal of Number Theory, World Scientific Publishing, 2015, 11 (07), pp.2109 - 2139. 〈10.1142/S179304211550092X〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01689059
Contributeur : Patrick Cegielski <>
Soumis le : samedi 20 janvier 2018 - 14:13:16
Dernière modification le : jeudi 15 novembre 2018 - 20:26:57

Lien texte intégral

Identifiants

Collections

Citation

Patrick Cégielski, Serge Grigorieff, Irene Guessarian. Newton representation of functions over natural integers having integral difference ratios. International Journal of Number Theory, World Scientific Publishing, 2015, 11 (07), pp.2109 - 2139. 〈10.1142/S179304211550092X〉. 〈hal-01689059〉

Partager

Métriques

Consultations de la notice

51